# SDR UPS07849879

- Difficulty date: June 4, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- Engine: Ge CFM562
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM562
- Part serial: 693410
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A ATB - NR 4 ENGINE FLAMEOUT CLIMBING THROUGH 30,000FT.  NOTICED FUEL PUMP IN OFF POSITION.  RAN ENGINE FLAMEOUT CHECK LIST AND ENGINE RESTARTED.  ALL INDICATIONS NORMAL FOR REMAINDER OF FLIGHT.  PERFORMED NEG PRESSURE CHECK ON NR 4 ENG.  FUEL FEEDLINES PRESSURE CHECK GOOD.  FUEL STICKED TANKS, ALL READINGS NORMAL IAW MM 28-22-12-2.  RESTART ENGINE NORMAL.  REMOVED NR 4 ENG FUEL FILTER, NO CONTAMINATION.  REMOVED AND REPLACED CFE BOOST PUMP NR 4 ENG, OPS CHECK GOOD IAW 73-10-01-2.  REMOVED AND REPLACED NR 4 TANK SELECT VALVE.  FOUND 6" X 12" RAG IN FUEL SUPPLY TUBE.  REMOVED RAG.  ENG RUN NORMAL, ALL CHECKS GOOD IAW 71-00-00-0.
